[Ibogaine] thanks to all

star ray earthshealing at hotmail.com
Thu Sep 26 20:04:34 CDT 2013


Jim, thanks for your input my friend.. you are right ... those boosters seemed to make me feel like crap, I think I am crossing out that idea..........I am just going to try to jump off on NOV. 20th when I don't have other responsibilites.  Wonder why boosters make you more depressed if you are in a bad mood, but i noticed that... A flood is easier although that still is NO FUN but the benefits afterwards are amazing!!
Val .. love ya too and thanks for you input          AND Randy,  thank you my friend!! your the best!!
Well I just got this new book called "Worse than heroin" and it talks about Benzo's and how they are much harder to get off of than Heroin (duh, thus the title of the book)  Now I realize what was causing my mother's major problems in her life, as she was always changing meds and getting off of them.  I have to beat myself up for not researching more myself before I started taking the valium to sleep  (silly girl)  Well I am only 3 months off valium (on only small amount)  feeling better but still not right... my doctor is aware of my whole situation and is very supportive, they warned me it would be hard... considering I was suicidal with so many other w/d symtoms I have to admit I am much better, I am still "flashing some" and sleep can be a pain but OH WELL, ibogaine helps my sleep so much, can't wait (in a way, unless I decide to just tough it out)  OK, I am done rambling.... Val... I would just hook your friend up with material to research and let her decide what to do, giving advice can backfire but you can always say  "well, this is what I would do"
OK Walter, I cannot answer your question but I am sure someone here can!!
 
peace and rest to all, STAR
 		 	   		  
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130926/5ed627ce/attachment.html>


More information about the Ibogaine mailing list